# SDR ASAA2023012511641

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,109 hours, 915 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 2753
- Condition: Faulted
- Location: An
- Part time: 3,109 hours, 915 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF DEFECT #60515379 #1 ENGINE COWL ANTI-ICE VALVE ON @ ROLLOUT. GROUNDED - YES. REMOVED & REPLACED #1 ENG ANTI ICE VLV PER B737-9 AMM 30-21-11-400-801.
